# SDR 2015FA0000348

- Difficulty date: July 23, 2015
- Submitted: July 27, 2015
- Operation: General aviation
- Aircraft: N100NV
- Make and model: Emb EMB-500
- Aircraft serial: 50000116
- Aircraft time: 1,908 hours, 1,814 cycles
- Engine: Pwc PW617FE
- Engine time: 1,908 hours, 1,814 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: LC50124C
- Condition: Leaking
- Location: Bleed Duct
- Part time: 1,908 hours, 1,814 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H, A

## Discrepancy

DUCT NR 2 OVERTEMP.  PERFORMED QRH PROCEDURE AND RETURNED TO DEPARTURE.  INSPECTED ACFT AND FOUND RT TMV DUCT CONNECTOR LEAKING.  ADJUSTED CLAMP ON TMV AND SECURED.   ACCOMPLISHED FULL POWER ENGINE RUNS IAW AMM 71-00-00.  NO BLEED LEAKS OR INDICATIONS DURING RUN.
